MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM ROUND SOLID CARBIDE BUR LONG; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM ROUND SOLID CARBIDE BUR LONG; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 5300020509
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke and hit a healthcare staff in the face with no adverse consequences.It was further reported that the event caused a two minute delay.It was also reported there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Additional procedure information added.Initial reporter details updated.The quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke and hit a healthcare staff in the face with no adverse consequences.It was further reported that the event caused a two minute delay.It was also reported there were no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.It was subsequently reported that the procedure was a triple arthrodesis.

Brand Name
3.0MM ROUND SOLID CARBIDE BUR LONG
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9475370
Report Number0001811755-2019-04073
Device Sequence Number2259172
Product Code GFF
UDI-Device Identifier07613153000969
UDI-Public07613153000969
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2024
Device Model Number5300020509
Device Catalogue Number5300020509
Device Lot Number19289017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1